Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Leg pain in the night - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: TMJ
Answered by

General & Family Physician
Practicing since : 2009
Answered : 567 Questions

Doctor :   Hi
Doctor :  
How can I help you?
User :   How could i go about getting my son presribed pain medicine for his leg pains when hes only 16?
Doctor :  
I am sorry for prescribed pain medicines you have to see the doctor physically
Doctor :  
as the prescription pain medicines come with untoward side effectss which needs proper evaluation
User :   ok can they prescribe pain medicine at his age thoo
Doctor :  
User :   at his age
Doctor :  
They can prescribe according to the weight so that there is no side effect
User :   what would u recomend
Doctor :  
So if his weight is known and if physicall examined
User :   He has problem sleeping at night with his legs
User :   do you have any pain medicine recomendatios
Doctor :  
Yes I do but let me take his complete history
Doctor :  
to say if Over the counter medcines helps
Doctor :  
if not going to Doctor
Doctor :  
Since how long he has this pain in the legs?
User :   He is 127 pounds and 5 10
User :   about two months
Doctor :  
Does he get the pain only during sleep?

Doctor :  
or any other time like sitting / playing
Related questions you may be interested in
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor